EconPapers    
Economics at your fingertips  
 

Characterization of Nash equilibria of large games

Haifeng Fu and Bin Wu

Journal of Mathematical Economics, 2019, vol. 85, issue C, 46-51

Abstract: For a large game with traits, this paper characterizes its trait–action distributions in equilibrium by using an inequality under the following two sets of conditions: (i) both trait space and action space of the game contain at most countably many elements; (ii) the agent space is nowhere equivalent to the characteristic type space. Two examples are presented to show the failure of the characterization result when the conditions are not satisfied. Then, we also show the existence of the characterization inequality and the necessity of the two sets of conditions to the characterization results. Finally, the existence of Nash equilibria under the two sets of conditions comes naturally as a corollary.

Keywords: Large games with traits; Nash equilibrium; Characterization; Nowhere equivalence (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406819300928
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:85:y:2019:i:c:p:46-51

DOI: 10.1016/j.jmateco.2019.08.005

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:85:y:2019:i:c:p:46-51